Alert archive / Indiana / Tornado Warnings in 2019

Tornado Warning 11, NWS Northern Indiana

May 27, 20194 counties in Indiana

NWS Northern Indiana issued this tornado warning at May 27, 2019, 8:06 PM EDT for 4 counties in Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2019, 8:06 PM EDT (00:06 UTC)
Expired
May 27, 2019, 8:30 PM EDT
In force
24 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
0.75 in

Counties Fulton County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 44 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:25 PM EDTTORNADO1 Wsw Disko, INGRAIN BIN DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:22 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 414 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
414 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

978 
WFUS53 KIWX 280006
TORIWX
INC049-085-103-169-280030-
/O.NEW.KIWX.TO.W.0011.190528T0006Z-190528T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
806 PM EDT Mon May 27 2019

The National Weather Service in Northern Indiana  has issued a

* Tornado Warning for...
  Northwestern Wabash County in north central Indiana...
  Eastern Fulton County in north central Indiana...
  South central Kosciusko County in north central Indiana...
  North central Miami County in north central Indiana...

* Until 830 PM EDT.
    
* At 806 PM EDT, a confirmed large and extremely dangerous tornado 
  was located near Akron, or 11 miles east of Rochester, moving east 
  at 25 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  North Manchester around 830 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Gilead, Disko, Laketon and Ijamsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4096 8603 4103 8604 4108 8574 4096 8575
TIME...MOT...LOC 0006Z 259DEG 20KT 4101 8599 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN

$$

JBALL
1 follow-up statement
493 
WWUS53 KIWX 280020
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
820 PM EDT Mon May 27 2019

INC049-103-280029-
/O.CAN.KIWX.TO.W.0011.000000T0000Z-190528T0030Z/
Fulton IN-Miami IN-
820 PM EDT Mon May 27 2019

...THE TORNADO WARNING FOR EASTERN FULTON AND NORTH CENTRAL MIAMI
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for north central
Indiana.

LAT...LON 4100 8591 4105 8591 4108 8574 4098 8575
TIME...MOT...LOC 0019Z 265DEG 32KT 4102 8586 

$$

INC085-169-280030-
/O.CON.KIWX.TO.W.0011.000000T0000Z-190528T0030Z/
Wabash IN-Kosciusko IN-
820 PM EDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
NORTHWESTERN WABASH AND SOUTH CENTRAL KOSCIUSKO COUNTIES...
    
At 819 PM EDT, a severe thunderstorm capable of producing a tornado
was located near North Manchester, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  North Manchester around 830 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4100 8591 4105 8591 4108 8574 4098 8575
TIME...MOT...LOC 0019Z 265DEG 32KT 4102 8586 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JBALL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at May 27, 7:18 PM EDT, 48 minutes earlier.

Area forecast discussion, May 27, 7:18 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
718 PM EDT Mon May 27 2019

.SYNOPSIS...
Issued at 718 PM EDT Mon May 27 2019

Thunderstorms, possibly strong to severe, will move east through
the area this evening. A frontal boundary will linger across the
region Tuesday through Thursday with periodic chances for showers
and thunderstorms. Temperatures will generally be near normal
through the period.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 201 PM EDT Mon May 27 2019

Temperatures this afternoon expected to warm up into the upper 70s
to near 80. Cloud cover this afternoon will increase ahead of strong
system to our west. Lingering low clouds/fog from Lake Michigan
stretching southeast through SBN and FWA finally eroding away. This
feature may play a role with stronger storms this evening as it acts
as a differential heating boundary.

Strong low pressure system spinning over IA/MN this afternoon will
be the focus in the short term for severe weather across our area.
Leading warm front will lift northward this afternoon with a few
showers and thunderstorms along it possible. Severe risk with these
storms will be limited but cannot rule out gusty winds and small
hail.

Severe risk increases late this afternoon into the evening as warm
front lifts farther north. All severe hazards in play for tonight
including damaging winds, large hail, isolated tornado, and heavy
rain. Behind the front, SFC based instability increasing to 2000
j/kg and deep layer shear ranging from 50-60 knots. Long and curved
hodographs with backed winds at the SFC veering with height along
the boundary may result in storms with rotation. Damaging winds is
likely the biggest risk this evening as 500-700 mb winds increase to
50-60 knots by 00z. As stronger storms develop they will have the
potential to mix down these winds to the surface. Concern for large
hail is low especially given high PWAT values across the area around
1.5 inches.

However, due to high PWAT values, heavy rain and minor flooding is a
concern especially given already saturated ground. Widespread
0.75 to 1 inch rainfall with locally heavier amounts in stronger
thunderstorms. CAM guidance indicating potential for even higher
amounts, but held off bumping up QPF further due to some
uncertainty.

Tomorrow, mild weather again with high in the upper 70s to lower
80s. Dry conditions in the morning before showers and thunderstorms
fire up in the afternoon along a residual boundary leftover from
previous nights storms. Kept inherited chance pops as its still
uncertain where the boundary will set up. &&

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 245 PM EDT Mon May 27 2019

Continued chances for rain in the long term as active pattern
repeats itself again on Wednesday and Thursday. Rain and
thunderstorms chances will once again depend on upstream
convection that makes its way towards the Great Lakes. A brief
break in the pattern with a rare dry day Friday and into the day
on Saturday. Another shortwave drops down into the area Sat
afternoon bringing once again rain to the area into Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 718 PM EDT Mon May 27 2019

Thunderstorms, potentially strong to severe, will continue to
impact KSBN through approximately 01z and KFWA between 00z and
02z. A convectively aided vort max and sfc warm front are
providing the forcing for this convection. Brief IFR/low MVFR
conditions possible. Shower/storm chances quickly diminish later
this evening into Tuesday morning, though cannot completely rule
out scattered showers/iso thunder in the vicinity of a frontal
boundary that will linger across the Lower Great Lakes region.
Some MVFR, possibly IFR, stratus may creep back into mainly KSBN
later tonight into Tuesday morning near the leftover frontal
zone.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Steinwedel
SHORT TERM...Heidelberger
LONG TERM...Heidelberger
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 27, 3:48 PM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
348 PM EDT Mon May 27 2019

INZ003>005-012>016-020-022>024-032-MIZ077-078-282000-
La Porte-St. Joseph IN-Elkhart-Starke-Pulaski-Marshall-Fulton IN-
Kosciusko-White-Cass IN-Miami-Wabash-Grant-Berrien-Cass MI-
348 PM EDT Mon May 27 2019 /248 PM CDT Mon May 27 2019/

...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms will become likely late this afternoon into this
evening. Strong to severe thunderstorms are possible with large hail,
damaging winds, locally heavy rainfall and isolated tornadoes
possible threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of severe thunderstorms Tuesday afternoon into early
evening. Chances of thunderstorms will continue Wednesday into
Thursday but confidence remains low at this time regarding the
potential of severe weather. Locally heavy rainfall is possible at
times from Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters will likely be needed across the area late this
afternoon into this evening.

INZ006>009-017-018-025>027-033-034-MIZ079>081-OHZ001-002-004-005-015-
016-024-025-282000-
Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-Huntington-Wells-
Adams-Blackford-Jay-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
348 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms will become this evening. Strong to severe
thunderstorms are possible with large hail, damaging winds,
locally heavy rainfall and isolated tornadoes possible threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of severe thunderstorms Tuesday afternoon into early
evening. Chances of thunderstorms will continue Wednesday into
Thursday but confidence remains low at this time regarding the
potential of severe weather. Locally heavy rainfall is possible at
times from Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LMZ043-046-282000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
348 PM EDT Mon May 27 2019

...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms will become likely late this afternoon into early this
evening. Severe storms are possible with large hail and wind gusts
in excess of 50 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Periodic chances of thunderstorms will continue for Tuesday through
Thursday.

In the hours before

Local storm report, May 27, 6:44 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
644 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HEAVY RAIN       3 NW SOUTH BEND         41.70N 86.31W
05/27/2019  M1.52 INCH       ST. JOSEPH         IN   ASOS

            SOUTH BEND AIRPORT MEASURED 1.52 INCHES OF
            RAIN IN 35 MINUTES.

&&

MCS
Special weather statement, May 27, 6:54 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Northern Indiana
654 PM EDT Mon May 27 2019

OHZ001-002-272330-
Fulton-Williams-
654 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT FULTON AND EASTERN WILLIAMS
COUNTIES...

At 654 PM EDT, a strong thunderstorm was located over Stryker, or
near Archbold, moving northeast at 40 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Wauseon, Archbold, Delta, West Unity, Stryker, Fayette, Oakshade,
Alvordton, Pettisville, Zone, Denson, Winameg, Elmira, Tedrow and
Ottokee.

This includes Interstate 80 in Ohio between mile markers 16 and 42.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4149 8430 4149 8433 4147 8434 4145 8442
      4156 8455 4171 8441 4171 8414 4158 8398
TIME...MOT...LOC 2254Z 238DEG 35KT 4153 8442

HAIL...0.50IN
WIND...30MPH

CM
Special weather statement, May 27, 7:15 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Northern Indiana
715 PM EDT Mon May 27 2019

INZ015-016-280000-
Kosciusko-Fulton-
715 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FULTON AND SOUTHWESTERN
KOSCIUSKO COUNTIES...

At 715 PM EDT, a strong thunderstorm was located 10 miles east of
Winamac, moving east at 35 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

This storm will be near...
  Rochester around 735 PM EDT.
  Akron and Mentone around 750 PM EDT.

Other locations impacted by this storm include Bruce Lake Station,
Sevastopol, Tiosa, Kewanna, Beaver Dam, Lake Manitou, Athens and
Talma.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM EDT for north central
Indiana.

LAT...LON 4110 8646 4117 8618 4117 8606 4120 8605
      4122 8599 4101 8598 4099 8644
TIME...MOT...LOC 2315Z 259DEG 30KT 4104 8641

HAIL...0.88IN
WIND...30MPH

JBALL
Local storm report, May 27, 7:18 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
718 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     4 W GULIVOIRE PARK      41.62N 86.32W
05/27/2019                   ST. JOSEPH         IN   FIRE DEPT/RESCUE

            MULTIPLE BRANCHES DOWN 3 TO 4 INCHES IN
            DIAMETER.

&&

GH
Special weather statement, May 27, 7:29 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Northern Indiana
729 PM EDT Mon May 27 2019

INZ005-006-MIZ079-280015-
Lagrange-Elkhart-St. Joseph-
729 PM EDT Mon May 27 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ELKHART...LAGRANGE
AND SOUTHEASTERN ST. JOSEPH COUNTIES...

At 728 PM EDT, a strong thunderstorm was located over Middlebury, or
10 miles northeast of Goshen, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sturgis, Lagrange, Middlebury, Scott, Fawn River, Shipshewana,
Brighton, Woodruff, Adams Lake, Oliver Lake, Howe, Plato, Ontario and
Emma.

This includes Interstate 80 in Indiana between mile markers 102 and
129.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4176 8529 4176 8526 4154 8526 4161 8579
      4176 8578 4183 8529
TIME...MOT...LOC 2328Z 269DEG 27KT 4169 8569

HAIL...0.50IN
WIND...50MPH

CM
Local storm report, May 27, 7:32 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             LAKE CICOTT             40.76N 86.53W
05/27/2019  M1.00 INCH       CASS               IN   EMERGENCY MNGR

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:06 PM EDTFlash Flood WarningIWXCass, Miami109 min
May 27, 8:13 PM EDTAreal Flood AdvisoryIWXHuntington, Kosciusko, Miami, Noble, Wabash, Whitley105 min
May 27, 8:15 PM EDTSevere Thunderstorm WarningIWXHuntington, Wells45 min
May 27, 8:30 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Wabash, Wells45 min
May 27, 8:30 PM EDTTornado WarningIWXKosciusko, Wabash, Whitley30 min
May 27, 8:37 PM EDTSevere Thunderstorm WarningIWXGrant, Miami23 min
May 27, 8:42 PM EDTFlash Flood WarningIWXGrant, Huntington, Wabash77 min
May 27, 8:45 PM EDTTornado WarningIWXGrant, Huntington, Wells30 min
May 27, 8:52 PM EDTAreal Flood AdvisoryIWXAdams, Allen, Wells3 hr
May 27, 8:53 PM EDTTornado WarningIWXHuntington, Whitley19 min
May 27, 8:56 PM EDTFlash Flood WarningIWXKosciusko, Wabash, Whitley63 min
May 27, 8:58 PM EDTTornado WarningIWXBlackford, Wells32 min
May 27, 9:00 PM EDTFlash Flood WarningIWXAdams, Grant, Huntington, Wells3 hr
May 27, 9:00 PM EDTTornado WarningIWXAdams, Wells30 min
May 27, 9:18 PM EDTTornado WarningIWXAdams, Blackford, Jay, Wells27 min
May 27, 9:22 PM EDTTornado WarningIWXAdams22 min
May 27, 9:37 PM EDTSevere Thunderstorm WarningIWXAdams, Jay23 min
May 27, 10:00 PM EDTSpecial Weather StatementIWXJay30 min
May 27, 10:59 PM EDTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells45 hr
May 27, 11:58 PM EDTAreal Flood WarningIWXGrant, Huntington, Wabash6 hr
May 28, 12:01 AM EDTAreal Flood AdvisoryIWXAdams, Allen, Wells6 hr
May 28, 1:20 AM EDTRiver Flood WarningIWXWells68 hr
May 28, 4:50 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke5 days
May 28, 4:50 AM EDTRiver Flood WarningIWXAdams, Allen4 days
May 28, 10:13 AM EDTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke25 hr
May 28, 2:32 PM EDTSpecial Weather StatementIWXGrant28 min
May 28, 3:15 PM EDTSpecial Weather StatementIWXWabash30 min
May 28, 3:39 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash, Whitley40 min
May 28, 3:44 PM EDTSpecial Weather StatementIWXMiami, Wabash31 min
May 28, 3:51 PM EDTSpecial Weather StatementIWXWabash24 min
May 28, 4:01 PM EDTSpecial Weather StatementIWXAllen29 min
May 28, 4:09 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash51 min
May 28, 4:15 PM EDTFlash Flood WarningIWXHuntington, Wabash, Wells4 hr
May 28, 4:15 PM EDTSevere Thunderstorm WarningIWXWhite45 min
May 28, 4:16 PM EDTSevere Thunderstorm WarningIWXAllen23 min
May 28, 4:18 PM EDTSpecial Weather StatementIWXAdams27 min
May 28, 4:42 PM EDTSpecial Weather StatementIWXAdams, Wells33 min
May 28, 4:46 PM EDTSevere Thunderstorm WarningIWXAdams, Huntington, Wells29 min
May 28, 5:03 PM EDTSpecial Weather StatementIWXAdams, Wells27 min
May 28, 5:11 PM EDTFlash Flood WarningIWXAdams3 hr
May 28, 5:25 PM EDTSpecial Weather StatementIWXJay35 min
May 28, 5:35 PM EDTSevere Thunderstorm WarningIWXAdams, Jay25 min
May 28, 5:49 PM EDTSevere Thunderstorm WarningIWXAdams, Jay7 min
May 28, 5:55 PM EDTSpecial Weather StatementIWXWabash35 min
May 28, 6:17 PM EDTSpecial Weather StatementIWXHuntington28 min
May 28, 6:26 PM EDTSevere Thunderstorm WarningIWXHuntington, Wells13 min
May 28, 6:42 PM EDTFlash Flood WarningIWXBlackford, Grant, Wells99 min
May 28, 6:54 PM EDTAreal Flood AdvisoryIWXJay88 min
May 28, 7:25 PM EDTSpecial Weather StatementIWXJay35 min

Nearby

Tornado Warnings in Indiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.